# SDR ASAA2025101861699

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 13,589 hours, 3,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO CLOSE BOARDING DOOR (L1) LOUD SQUEAK AND RESISTANCE NOTICED. GROUNDED - YES. REFERENCE AMM 52-11-00 OPERATE L1 DOOR THROUGH SEVERAL CYCLES OBSERVING CORRECT OPERATION NO HISTORY PASSED 30 DAYS.
